# SDR 2003UALA00040

- Difficulty date: January 10, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SEVERAL DENTS BS 289-309, STRINGER 21R-24R.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER.
